Einstein metrics on connected sums of S2 × S3

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


In this paper we construct infinitely many families of Einstein metrics on the connected sums of arbitrary number of copies of S2 × S3. We realize these 5-manifolds as total spaces of Seifert bundles over Del Pezzo orbifolds. A Kähler–Einstein metric on the Del Pezzo orbifold is then lifted to an Einstein metric using the Kobayashi–Boyer–Galicki method.

Original languageEnglish (US)
Pages (from-to)259-272
Number of pages14
JournalJournal of Differential Geometry
Issue number2
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Einstein metrics on connected sums of S2 × S3'. Together they form a unique fingerprint.

Cite this